MAUDE Adverse Event Report: COOK IRELAND LTD ZIMMON BILIARY STENT; FGE CATHETER, BILIARY, DIAGNOSTIC

COOK IRELAND LTD ZIMMON BILIARY STENT; FGE CATHETER, BILIARY, DIAGNOSTIC
Model Number G21707
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is underway.
 
Event or Problem Description
Before using this product for procedure, the side hole of this product pigtail was kink.They couldn't pass the wire guide in to the zso.
 
Additional Manufacturer Narrative
1 x zso-7-10 device of lot number c1642274 was returned to cirl for evaluation opened with its original packaging.No straightener was returned, no visual kinks on pigtails.No defect was observed.Prior to distribution zso-7-10 devices are subjected to a visual inspection and functional checks to ensure device integrity.These inspections and functional checks are outlined in internal procedures in place at cirl.A review of the manufacturing records for zso-7-10 of lot # c1642274 did not reveal any discrepancies that could have contributed to this complaint issue.It should be noted that the instructions for use states the following: ¿visually inspect with particular attention to kinks, bends and breaks.If any abnormality is detected that would prohibit proper working condition, do not use.¿ ¿care must be exercised when straightening the pigtail curls in order to avoid kinking or breaking the stent.¿ it may be noted the device label indicates a 0.035¿ wire guide for use with this device there is evidence to suggest that the user did not follow the instructions for use.A definitive root cause can be attributed to the use of a non-recommended wire guide with the device.It may be noted the device label indicates a 0.035¿ wire guide for use with this device and all simulated use testing to date has been completed using a 0.035¿ wire guide.As the smaller diameter 0.025¿ wire guide occupies less space in the lumen of the pigtail stent it is likely that the extent of the curvature of the pigtail will be greater when a 0.025¿ wire guide is used.As per additional information received a 0.025" wire guide was used.The customer¿s testimony could not be confirmed however the complaint is confirmed based on the failure verified in the investigation.The device did not make patient contact.Complaints of this nature will continue to be monitored for potential emerging trends.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation is still pending.A follow up mdr will be submitted to include the investigation conclusions.

Brand Name
ZIMMON BILIARY STENT
Common Device Name
FGE CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
COOK IRELAND LTD
o halloran road
limerick
MDR Report Key9647396
Report Number3001845648-2020-00067
Device Sequence Number501859
Product Code FGE
UDI-Device Identifier00827002217072
UDI-Public(01)00827002217072(17)220817(10)C1642274
Combination Product (Y/N)N
Initial Reporter CountryKR
PMA/510(K) Number
K851962
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/17/2022
Device Model NumberG21707
Device Catalogue NumberZSO-7-10
Device Lot NumberC1642274
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/15/2020
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/23/2019
Event Location Hospital
Initial Date Received by Manufacturer 01/05/2020
Supplement Date Received by Manufacturer01/05/2020
01/05/2020
Initial Report FDA Received Date01/30/2020
Supplement Report FDA Received Date02/27/2020
05/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1